MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBE K2E 9.0 MG; BLOOD/PLASMA COLLECTION DEVICE FOR DNA TESTING

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBE K2E 9.0 MG; BLOOD/PLASMA COLLECTION DEVICE FOR DNA TESTING
Catalog Number 362788
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: bd received 2 samples and 2 photos for investigation.The images and samples show a white substance in the gel.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: foreign matter-unknown.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description
It was reported while using bd vacutainer® ppt¿ plasma preparation tube k2e 9.0 mg, a fibrous white foreign matter was seen inside of two tubes.No adverse impact was reported regarding the patient or user.

Brand Name
BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBE K2E 9.0 MG
Common Device Name
BLOOD/PLASMA COLLECTION DEVICE FOR DNA TESTING
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key24749066
Report Number1917413-2026-00201
Device Sequence Number8672854
Product Code PJE
UDI-Device Identifier30382903627883
UDI-Public(01)30382903627883(17)260630(10)5169781
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K972075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2026
Device Catalogue Number362788
Device Lot Number5169781
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown